Items where Author is "Daykin, D.E."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Choong, K.Y. and Daykin, D.E. and Rathbone, C.R. (1971) Rational approximations to pie. Mathematics of Computation, 25 (114). pp. 387-392. ISSN 0025-5718, DOI https://doi.org/10.1090/S0025-5718-1971-0300981-0.

Daykin, D.E. and Eliezer, C.J. (1968) Generalization of Hölder's and Minkowski's inequalities. Mathematical Proceedings of the Cambridge Philosophical Society, 64 (4). pp. 1023-1027. ISSN 0305-0041, DOI https://doi.org/10.1017/S0305004100043747.

This list was generated on Sat Apr 20 14:55:21 2024 +08.